# SDR USAA2012061800011

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 33,194 hours, 19,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D52111001001
- Part serial: AC0741
- Condition: Out Of Adjust
- Location: Zone 800
- Part time: 11,705 hours, 7,271 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DOOR 842 OUT OF ADJUSTMENT DIM B (J1) BETWEEN FINGER AND STRIKER LEVER.  PERFORMED ADJUSTMENT OF DOOR 842 DIM B (J1) BETWEEN FINGER AND STRIKER LEVER IAW A319 AMM 52-13-14-820-002-A.
